Alert archive / California / High Wind Watches in 2014

High Wind Watch 1, NWS Las Vegas, NV

January 10, 2014Inyo County, California

NWS Las Vegas, NV issued this high wind watch at Jan 10, 2014, 2:33 AM PST for Inyo County, California. It took effect at Jan 11, 2014, 10:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 10, 2014, 2:33 AM PST (10:33 UTC)
In effect from
Jan 11, 2014, 10:00 AM PST
Expired
Jan 11, 2014, 2:45 AM PST
In force
Issued by
NWS Las Vegas, NV

County Inyo County, CA

The radar

The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3046 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WWUS75 KVEF 101033
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 AM PST FRI JAN 10 2014

...STRONG WINDS POSSIBLE ACROSS PORTIONS OF INYO COUNTY SATURDAY...

CAZ519>521-102300-
/O.NEW.KVEF.HW.A.0001.140111T1800Z-140112T0800Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
233 AM PST FRI JAN 10 2014

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH FOR THE SIERRA...WHITE MOUNTAINS...AND OWENS VALLEY OF INYO
COUNTY...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING.

* WINDS: WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 TO 60 MPH POSSIBLE
  IN THE OWENS VALLEY. WINDS OF 35 TO 50 WITH GUSTS TO AROUND 70
  POSSIBLE IN THE SIERRA AND WHITE MOUNTAINS.

* TIMING: WINDS WILL INCREASE LATE SATURDAY MORNING...PEAK DURING
  THE EARLY EVENING...THEN DISSIPATE IN THE LATE EVENING.

* LOCATIONS: THE STRONGEST WINDS ARE EXPECTED ALONG THE EASTERN
  SLOPES OF THE SIERRA AND WHITE MOUNTAINS ABOVE 4500 FEET. HOWEVER
  STRONG WINDS MAY ALSO IMPACT U.S. HIGHWAY 395 IN THE OWENS
  VALLEY...ESPECIALLY NEAR THE WESTERN EDGE OF THE VALLEY. CONFIDENCE
  IN STRONG WINDS IN THE OWENS VALLEY IS LOW AT THIS TIME.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES IN
  FORESTED AREAS AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR
FORECASTS FOR THE LATEST INFORMATION.

&&

$$

WOLCOTT
2 follow-up statements
625 
WWUS75 KVEF 102211
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
211 PM PST FRI JAN 10 2014

...STRONG WINDS POSSIBLE ACROSS PORTIONS OF INYO COUNTY SATURDAY...

CAZ519>521-111300-
/O.CON.KVEF.HW.A.0001.140111T1800Z-140112T0800Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
211 PM PST FRI JAN 10 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FOR THE SIERRA...WHITE
MOUNTAINS...AND OWENS VALLEY OF INYO COUNTY FROM SATURDAY MORNING
THROUGH SATURDAY EVENING.

* WINDS: WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 TO 60 MPH
  POSSIBLE IN THE OWENS VALLEY. WEST WINDS OF 35 TO 50 WITH GUSTS TO
  AROUND 70 POSSIBLE IN THE SIERRA AND WHITE MOUNTAINS.

* TIMING: WINDS WILL INCREASE LATE SATURDAY MORNING...PEAK DURING
  THE LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE IN THE LATE
  EVENING.

* LOCATIONS: THE STRONGEST WINDS ARE EXPECTED ALONG THE EASTERN
  SLOPES OF THE SIERRA AND WHITE MOUNTAINS ABOVE 4500 FEET. HOWEVER
  STRONG WINDS MAY ALSO IMPACT U.S. HIGHWAY 395 IN THE OWENS
  VALLEY...ESPECIALLY NEAR THE WESTERN EDGE OF THE VALLEY.
  CONFIDENCE IN STRONG WINDS IN THE OWENS VALLEY IS LOW AT THIS
  TIME.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES 
  IN FORESTED AREAS AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR
FORECASTS FOR THE LATEST INFORMATION.

&&

$$
561 
WWUS75 KVEF 111045
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
245 AM PST SAT JAN 11 2014

...STRONG WINDS POSSIBLE ACROSS PORTIONS OF INYO COUNTY TODAY AND
TONIGHT...

CAZ519-112300-
/O.UPG.KVEF.HW.A.0001.140111T1800Z-140112T0800Z/
/O.NEW.KVEF.HW.W.0001.140111T1800Z-140112T0800Z/
EASTERN SIERRA SLOPES-
INCLUDING...ASPENDELL...WHITNEY PORTAL
245 AM PST SAT JAN 11 2014

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WARNING FOR THE EASTERN SIERRA SLOPES...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO MIDNIGHT PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

* WINDS: WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO AROUND 70 MPH
  POSSIBLE IN THE SIERRA.

* TIMING: WINDS WILL INCREASE LATE THIS MORNING...PEAK DURING THE
  LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE IN THE LATE
  EVENING.

* LOCATIONS: ASPENDELL...WHITNEY PORTAL THE STRONGEST WINDS ARE
  EXPECTED AT ELEVATIONS ABOVE 5000 FEET.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES IN
  FORESTED AREAS AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ520-521-112300-
/O.UPG.KVEF.HW.A.0001.140111T1800Z-140112T0800Z/
/O.NEW.KVEF.WI.Y.0002.140111T1800Z-140112T0800Z/
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING...BISHOP...INDEPENDENCE...LONE PINE...
OLANCHA
245 AM PST SAT JAN 11 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR OWENS VALLEY AND THE WHITE MOUNTAINS OF INYO
COUNTY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS: WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH
  POSSIBLE IN THE OWENS VALLEY. WEST WINDS OF 35 TO 45 WITH GUSTS OF
  55 TO 65 POSSIBLE IN THE WHITE MOUNTAINS.

* TIMING: WINDS WILL INCREASE LATE THIS MORNING...PEAK 
  DURING THE LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE 
  IN THE LATE EVENING.

* LOCATIONS: THE BEST CHANCES FOR STRONG WINDS ALONG AND WEST OF
  HIGHWAY 395 IN THE OWENS VALLEY...HOWEVER CONFIDENCE IN THIS IS
  LOW AT THIS TIME. CITIES SUCH AS BISHOP...INDEPENDENCE...LONE
  PINE...OLANCHA AND AREAS EAST OF 395 COULD ALSO SEE STRONG WINDS
  BUT THE PROBABILITY IS LOWER.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES IN
  FORESTED AREAS...CAUSE LOWERED VISIBILITIES DUE TO BLOWING DUST
  AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

METZGER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Jan 9, 8:27 PM PST, 6 hours 6 minutes earlier.

Area forecast discussion, Jan 9, 8:27 PM PST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
827 PM PST THU JAN 9 2014

.SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD BACK INTO THE AREA FOR
FRIDAY AND SATURDAY MORNING ALLOWING FOR MORE DRY WEATHER. A COLD
FRONT IS EXPECTED TO PASS ACROSS THE AREA ON SATURDAY EVENING INTO
SATURDAY NIGHT BRINGING GUSTY WINDS TO MOST LOCATIONS AND POSSIBLY A
FEW HIGHER ELEVATION SNOW SHOWERS TO NORTHERN LINCOLN COUNTY. ONCE
THIS FRONT PASSES BY HIGH PRESSURE ALOFT IS EXPECTED TO BUILD BACK
INTO CALIFORNIA ALLOWING FOR MORE DRY WEATHER.
&&

.UPDATE...WEAKCOLD FRONT CONTINUES TO TRAVERSE SOUTHEAST ACROSS THE
FORECAST AREA THIS EVENING. THE FRONT WAS JUST BEGINNING TO MOVING
INTO THE NORTHWEST PORTION OF THE LAS VEGAS VALLEY AS OF 825 PM.
WING WILL SHIFT TO THE NORTH WITH ISOLATED GUSTS OF 15 TO 30 MPH.
OTHERWISE JUST A FEW HIGH CLOUDS DRIFTING ACROSS THE AREA. MADE VERY
MINOR TWEAKS TO THE SKY AND WIND GRIDS TO ACCOUNT FOR THE LATEST
TRENDS AND GUIDANCE. OVERALL THIS IS A VERY LOW IMPACT WEATHER
FEATURE. NO ADDITION UPDATES PLANNED AT THIS TIME.
&&

.PREV DISCUSSION...
ISSUED 233 PM PST THU JAN 9 2014

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.

YET ANOTHER DRY STORM FOR OUR AREA. A SURFACE COLD FRONT WAS LOCATED
ACROSS THE NW CWFA THIS AFTERNOON AND WILL CONTINUE TO PRESS SOUTH
ACROSS THE REST OF OUR AREA THIS EVENING. WIND GUSTS OVER 25 MPH ARE
EXPECTED THIS EVENING ACROSS THE SOUTHERN GREAT BASIN ESPECIALLY IN
THE HIGHER TERRAIN. THICKER CLOUDS HAVE EXITED THE NORTH BUT
SATELLITE SHOWS MORE HIGH LEVEL CLOUDS DRIFTING INTO NW NEVADA SO
OUR NORTHERN AREAS SHOULD SEE A RETURN OF CIRRUS BY TONIGHT. LOWS
TONIGHT SHOULD BE NEAR TO A LITTLE ABOVE WHAT WE SAW THIS MORNING.

HIGH PRESSURE ALOFT CENTERED OFF THE BAJA IS EXPECTED TO AMPLIFY
TOMORROW BRINGING ANOTHER DAY OF DRY AND MILD WEATHER TO THE AREA.
WITH STRONGER RIDGING OVERHEAD, WE SHOULD SEE PLENTY OF SUNSHINE.
HIGH TEMPS SHOULD BE ABOUT 5-12 DEGREES ABOVE NORMAL WITH LIGHT
WINDS EXCEPT NEAR LAUGHLIN AND BULLHEAD CITY WHERE WINDS AROUND 15
MPH ARE FORECAST. HIGH CLOUDS REMAIN AROUND FOR FRIDAY NIGHT WITH
LOWS SLIGHTLY ABOVE NORMAL AHEAD OF THE NEXT SYSTEM.

.LONG TERM...SATURDAY THROUGH SUNDAY...A SHORTWAVE TROUGH WILL BE
MOVING THROUGH THE PACIFIC NORTHWEST SATURDAY INTO SATURDAY NIGHT
WITH AN INCREASING WESTERLY FLOW OVER OUR FORECAST AREA. THERE LOOKS
TO BE A HIGH PROBABILITY OF STRONG WINDS ALONG THE RIDGETOPS IN THE
SIERRA AND WHITE MOUNTAINS AND SOME POTENTIAL FOR DOWNSLOPE WINDS
ALONG THE EASTERN SLOPES OF THOSE RANGES. HOWEVER...MODELS INDICATE
WINDS INCREASING WITH HEIGHT AND FORECAST SOUNDINGS DO NOT REALLY
SHOW MUCH OF A STABLE LAYER AT THE RIDGETOP LEVEL. THESE FACTORS
LIMIT THE POTENTIAL FOR THE STRONG WINDS PUSHING DOWN THE SLOPES AND
INTO THE OWENS VALLEY. MOISTURE WITH THIS SHORTWAVE WILL MAINLY BE
NORTH OF THE FORECAST AREA BUT THE SIERRA DOES HAVE A SLIGHT CHANCE
OF A FEW SNOW SHOWERS SATURDAY AFTERNOON WITH THAT SLIGHT CHANCE
SHIFTING TO FAR NORTHERN LINCOLN COUNTY SATURDAY EVENING. THE
SHORTWAVE WILL MOVE INTO THE CENTRAL ROCKIES SUNDAY MORNING WITH A
DRY NORTHWEST FLOW DEVELOPING OVER THE FORECAST AREA. LOCALLY BREEZY
NORTH WINDS WILL DEVELOP BEHIND THE SHORTWAVE BEGINNING SATURDAY
NIGHT AND PUSHING SOUTHWARD SUNDAY...AFFECTING MAINLY THE COLORADO
RIVER VALLEY BY SUNDAY AFTERNOON.

MONDAY THROUGH THURSDAY...WE GO BACK TO THE SAME OLD PATTERN OF
RIDGING ALONG THE CALIFORNIA COAST WITH ANY STORMS DEFLECTED WELL TO
THE NORTH AND EAST. THE RESULT WILL BE DRY CONDITIONS AND ABOVE
NORMAL TEMPERATURES.
&&

.AVIATION...FOR MCCARRAN...A WEAK COLD FRONT SHOULD BRING A WIND
SHIFT TO THE NORTHWEST TO NORTH AROUND 04Z FRIDAY. AROUND 10Z FRIDAY
WINDS MOST LIKELY WILL TREND BACK TO THE SOUTH-SOUTHWEST AND FAVOR
TYPICAL DIURNAL TRENDS THROUGH FRIDAY EVENING. SPEEDS WILL MAINLY BE
4-8 KTS. SCT CLOUDS GENERALLY AOA 25K FEET WITH A FEW CLOUDS AS LOW
AS 15K FEET AT TIMES.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A COLD FRONT WILL PASS ACROSS THE AREA THIS EVENING
SHIFTING WINDS TO THE NW TO N AT 6-12 KTS WITH GUSTS OF 15-25 KTS.
WINDS ON FRIDAY WILL MAINLY FAVOR TYPICAL DIURNAL DIRECTIONS AT 4-8
KTS EXCEPT AROUND KIFP WHERE SUSTAINED WINDS OF 12-16 KTS WITH GUSTS
TO 20 KTS ARE EXPECTED. MAINLY SCT CLOUDS AOA 25K FEET WITH A FEW
CLOUDS AS LOW AS 15K FEET.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE................WOLCOTT
SHORT TERM/AVIATION...STACHELSKI
LONG TERM.............HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jan 9, 4:11 AM PST, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
411 AM PST THU JAN 9 2014

AZZ001>003-036-CAZ519>527-NVZ014>022-100800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
411 AM PST THU JAN 9 2014 /511 AM MST THU JAN 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEATHER
SYSTEM PREVIOUSLY EXPECTED TO DIVE DOWN THROUGH SOUTHERN NEVADA AND
NORTHWEST ARIZONA IS NOW FORECAST TO AFFECT PRIMARILY UTAH AND THE
ROCKY MOUNTAIN REGION TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAK DISTURBANCE WILL
MOVE ACROSS THE GREAT BASIN SATURDAY NIGHT WHICH WILL LEAD TO
INCREASING NORTH WINDS. HIGH PRESSURE WILL RETURN SUNDAY THROUGH
WEDNESDAY WITH AND ABOVE NORMAL TEMPS. BREEZY TO WINDY PERIODS CAN
BE EXPECTED IN THE COLORADO RIVER VALLEY.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Watches in California, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.